MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIXATION-TI; SPORTSMED, PROSTHESIS

ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIXATION-TI; SPORTSMED, PROSTHESIS
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that inspection member found debris in the sterile package.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g4, g7, h1, h2, h3, h6, h10 the complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned product identified that there is debris inside the sterile package.Ftir analysis conducted on the foreign material in the package identified that it is consistent with the ftir spectra of an industrial coating.Device history record was reviewed and no discrepancies were found.The product was likely non-conforming when it left zimmer biomet control.The root cause of the reported event can be attributed to the operator not following instructions during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZIPTIGHT ANKLE SYN FIXATION-TI
Common Device Name
SPORTSMED, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9480114
Report Number0001825034-2019-05454
Device Sequence Number10867871
Product Code MBI
UDI-Device Identifier00880304476103
UDI-Public(01)00880304476103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number904759
Device Lot Number068980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/21/2019
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1